Alert archive / Oklahoma / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Tulsa, OK

March 7, 201616 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Mar 7, 2016, 3:33 PM CST for 16 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 8, 2016, 9:32 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2016, 3:33 PM CST (21:33 UTC)
In effect from
Mar 8, 2016, 9:32 AM CST
Expired
Mar 9, 2016, 4:05 PM CST
In force
31 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 530 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
530 m²/s²
0-3 km storm-relative helicity
492 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WGUS64 KTSA 072133
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
333 PM CST MON MAR 7 2016

ARZ010-011-019-020-029-OKZ049-053-069-072-074>076-081015-
/O.NEW.KTSA.FF.A.0001.160309T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-
CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE...
HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...STILWELL...SALLISAW...STIGLER...
WILBURTON...POTEAU
333 PM CST MON MAR 7 2016

...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE... 
  PUSHMATAHA AND SEQUOYAH. 

* FROM TUESDAY EVENING THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS 
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 5 TO 8 INCH RANGE 
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS 
  POSSIBLE WITHIN THE WATCH AREA.

&&

$$
5 follow-up statements
911 
WGUS64 KTSA 081008
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
408 AM CST TUE MAR 8 2016

...POTENTIAL FOR HEAVY RAINS MIDWEEK FROM SE OK INTO NW AR...

.DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW
PRESSURE OVER LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP
LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER
VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL
ABOVE AVERAGE FOR THIS TIME OF YEAR. CONFLUENCE ALONG AN INVERTED
TROUGH WILL FOCUS A CORRIDOR OF HEAVY RAIN FROM THE ARKLATEX
REGION NORTH INTO ARKANSAS WEDNESDAY INTO THURSDAY. PORTIONS OF
FAR EASTERN OK AND NW AR MAY BE AFFECTED...THOUGH THERE IS A
CHANCE THAT THIS SWATH OF HEAVY RAIN COULD SET UP JUST TO THE EAST
OF THERE. THE HEAVY RAINS BRING THE POTENTIAL FOR FLASH FLOODING
AS WELL AS RIVER FLOODING.

ARZ001-002-082230-
/O.EXB.KTSA.FF.A.0001.160309T0600Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS
408 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST ARKANSAS...
   INCLUDING THE FOLLOWING COUNTIES...BENTON AND CARROLL. 

* FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL 
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

$$

ARZ010-011-019-020-029-OKZ049-053-069-072-074>076-082230-
/O.EXT.KTSA.FF.A.0001.160309T0600Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-
CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE...
HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...STILWELL...SALLISAW...STIGLER...
WILBURTON...POTEAU
408 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...CRAWFORD...FRANKLIN...MADISON... 
  SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHOCTAW... 
  HASKELL...LATIMER...LE FLORE...PUSHMATAHA AND SEQUOYAH. 

* FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL 
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

$$

LACY
837 
WGUS64 KTSA 081532
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
932 AM CST TUE MAR 8 2016

...POTENTIAL FOR HEAVY RAINS ACROSS MUCH OF EASTERN OKLAHOMA 
INTO NORTHWEST ARKANSAS INTO THURSDAY...

DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW
PRESSURE OVER LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP
LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER
VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL
ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL ROUNDS OF WIDESPREAD
RAIN AND THUNDERSTORMS ARE EXPECTED INTO THURSDAY...RESULTING IN
MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BEING THE FOCUS
FOR A CORRIDOR OF HEAVY RAIN INTO THURSDAY. THE HEAVY RAINS WILL
BRING THE POTENTIAL FOR FLASH FLOODING...AS WELL AS RIVER FLOODING
DURING THIS TIME PERIOD.


OKZ060>063-065>068-070-071-073-082345-
/O.EXB.KTSA.FF.A.0001.160308T1532Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TULSA-ROGERS-MAYES-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...JAY...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...
MCALESTER
932 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL 
  OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA... 
  CHEROKEE...MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA... 
  DELAWARE...MAYES...OKMULGEE...ROGERS...TULSA AND WAGONER. IN 
  SOUTHEAST OKLAHOMA...MCINTOSH AND PITTSBURG. 

* THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT 
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS 
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE 
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL 
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
  POSSIBLE WITHIN THE WATCH AREA.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-082345-
/O.EXT.KTSA.FF.A.0001.160308T1532Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
932 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT 
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS 
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE 
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL 
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
  POSSIBLE WITHIN THE WATCH AREA.

$$
796 
WGUS64 KTSA 082147
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
347 PM CST TUE MAR 8 2016

...POTENTIAL FOR HEAVY RAINS ACROSS MUCH OF SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS INTO THURSDAY...

DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL BRING A
PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE
PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2
INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL
ROUNDS OF WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED INTO
THURSDAY...RESULTING IN MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS BEING THE FOCUS FOR A CORRIDOR OF HEAVY RAIN INTO
THURSDAY. THE HEAVY RAINS WILL BRING THE POTENTIAL FOR FLASH
FLOODING...AS WELL AS RIVER FLOODING DURING THIS TIME PERIOD.

OKZ060>062-065>067-082300-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TULSA-ROGERS-MAYES-OKFUSKEE-OKMULGEE-WAGONER-
INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...OKEMAH...
OKMULGEE...WAGONER
347 PM CST TUE MAR 8 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND
NORTHEAST OKLAHOMA HAS BEEN CANCELLED. THE THREAT OF HEAVY
RAINFALL HAS ENDED.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-091030-
/O.CON.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
347 PM CST TUE MAR 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... 
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT
  SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL RAINFALL
  TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 2 TO 4 INCH
  RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... 
  WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS 
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER 
  FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL 
  RIVERS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

$$
498 
WGUS64 KTSA 090950
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
350 AM CST WED MAR 9 2016

...POTENTIAL FOR HEAVY RAINS ACROSS FAR SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS INTO THURSDAY...

DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW
PRESSURE SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL BRING A
PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE
PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO
2 INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL
ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED INTO
THURSDAY...RESULTING IN THE POTENTIAL FOR HEAVY RAINS AND
LOCALIZED FLASH FLOODING...AS WELL AS RIVER FLOODING DURING THIS
TIME PERIOD.

ARZ001-002-010-011-019-OKZ063-068>075-091100-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-DELAWARE-CHEROKEE-
ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON
350 AM CST WED MAR 9 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND
OKLAHOMA HAS BEEN CANCELLED. ADDITIONAL HEAVY RAINS ARE FORECAST
TO BE FARTHER EAST INTO ARKANSAS THRU THURSDAY. THEREFORE...THE
FLASH FLOOD WATCH WILL BE CANCELLED.

$$

ARZ020-029-OKZ049-053-076-092230-
/O.CON.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...POTEAU
350 AM CST WED MAR 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... 
  FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...LE 
  FLORE AND PUSHMATAHA. 

* THROUGH THURSDAY AFTERNOON

* MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED THRU THURSDAY
  WITH THE POTENTIAL FOR FLASH FLOODING ACROSS FAR SOUTHEAST
  OKLAHOMA AND WEST CENTRAL ARKANSAS. ADDITIONAL RAINFALL TOTALS
  THROUGH THURSDAY ARE EXPECTED TO BE IN THE 2 TO 3 INCH RANGE
  WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED...LOCALIZED
  FLOODING OR FLASH FLOODING WOULD BE POSSIBLE ACROSS FAR
  SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. MAIN STEM RIVER
  FLOODING WOULD ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

$$

LACY
233 
WGUS64 KTSA 092205
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
405 PM CST WED MAR 9 2016

ARZ020-029-OKZ049-053-076-092315-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...POTEAU
405 PM CST WED MAR 9 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND
SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. THE CHANCE OF RAIN WILL
PERSIST INTO THE WEEKEND...BUT AMOUNTS WILL BE TOO LIGHT TO
RESULT IN FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 7, 3:06 PM CST, 27 minutes earlier.

Area forecast discussion, Mar 7, 3:06 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
306 PM CST MON MAR 7 2016

.DISCUSSION...
Showers with embedded thunderstorms will continue spreading into
Eastern Oklahoma this afternoon into the evening hours. A few of
these storms could be strong with a marginal severe hail threat.
Storms are expected to remain elevated which will keep any
potential tornado threat low but this will continue to be
monitored this evening.

Active weather pattern will continue for much of the week as a
series of upper level waves traverse the area ahead of main upper
low, which will move across Baja and into Mexico Tuesday and
Wednesday, before lifting north into Deep South Texas by
Thursday. Multiple rounds of heavy rainfall will be possible
across portions of Southeast Oklahoma and Northwest Arkansas
during this time and a flash flood watch has been issued Tuesday
night through Thursday.

In addition to the heavy rain threat, severe weather will also be
possible Tuesday and to a lesser extent Wednesday. Operational
models continue with poor run to run consistency concerning specific
timing of thunderstorms, however it appears best chance will be on
Tuesday across far Southeast oklahoma where instability will be
the highest. Depending on exact track of main upper low, heavy
rainfall threat could continue into the day Friday and therefore
portions of the flash flood watch may need to be extended.
Precipitation chances will begin to decrease by Saturday as upper
low finally lifts northeast of the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  68  57  66 /  80  90  80  90
FSM   59  69  60  66 /  90  90  90  90
MLC   63  69  59  67 /  90  90  80  90
BVO   57  68  54  67 /  60  90  80  90
FYV   60  66  57  66 /  90  90  90  90
BYV   56  68  57  66 /  80  90  90  90
MKO   59  67  58  65 /  90  90  80  90
MIO   60  68  56  66 /  70  90  80  90
F10   61  68  57  68 /  90  90  80  90
HHW   61  71  60  64 /  90  90  90  90

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Tuesday evening through Thursday
     afternoon for OKZ049-053-069-072-074>076.

AR...Flash Flood Watch from Tuesday evening through Thursday
     afternoon for ARZ010-011-019-020-029.

&&

SHORT TERM...07
LONG TERM....12
Hazardous weather outlook, Mar 7, 12:55 PM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CST MON MAR 7 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CST MON MAR 7 2016

...THUNDERSTORMS...A FEW SEVERE...HEAVY RAIN AND POSSIBLE FLOODING
ON TAP THIS WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 4-5 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 6 PM.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORM ACTIVITY ACROSS NORTHERN TEXAS EARLY THIS AFTERNOON
WILL CONTINUE TO EXPAND NORTH INTO EASTERN OKLAHOMA DURING THE
AFTERNOON AND INTO THE EVENING HOURS AND EVENTUALLY INTO NORTHWEST
ARKANSAS LATER TONIGHT. THE INITIAL STORMS WILL HAVE THE GREATEST
POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE MAIN HAZARDS BEING
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS. THERE WILL ALSO
BE AT LEAST A VERY SLIM TORNADO THREAT...IF ANY THUNDERSTORMS CAN
BECOME SURFACE BASED. INSTABILITY WILL BE LACKING BUT IMPRESSIVE
LOW-LEVEL SHEAR WILL BE SUPPORTIVE OF ROTATING UPDRAFTS. THE PRIMARY
SEVERE WEATHER THREAT SHOULD BE ACROSS EASTERN OKLAHOMA THROUGH THE
LATE AFTERNOON AND EVENING HOURS.

THE SEVERE WEATHER THREAT IS EXPECTED TO DECREASE LATER THIS EVENING
AND OVERNIGHT ALTHOUGH LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING
WILL BE POSSIBLE.

SOUTH WINDS WILL GUST IN THE 30 TO 40 MPH RANGE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE AFTERNOON...STRONGEST
ACROSS NORTHEAST OKLAHOMA. THE STRONG WINDS WILL AT LEAST WARRANT A
LIMITED FIRE DANGER...THOUGH INCREASING LOW LEVEL MOISTURE AND
RAIN CHANCES WILL EVENTUALLY SUPPRESS THIS THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN THIS WEEK WILL BRING DAILY THUNDERSTORM
CHANCES...SOME SEVERE WEATHER POTENTIAL AND A HEAVY RAIN/FLOOD
THREAT. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE ON
TUESDAY ACROSS EASTERN OKLAHOMA AS A FRONTAL BOUNDARY MOVES INTO
THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. HEAVY RAIN AND FLOODING POTENTIAL WILL INCREASE TUESDAY
NIGHT INTO WEDNESDAY FROM SOUTHEAST OKLAHOMA INTO NORTHWEST
ARKANSAS AS THE FRONTAL BOUNDARY STALLS AND INTERACTS WITH AN
UPPER LEVEL LOW PRESSURE OVER NORTHERN MEXICO. THUNDERSTORM
CHANCES WILL CONTINUE FOR THE LATTER HALF OF THE WEEK AS A SLOW
MOVING UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTH.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:06 PM CSTRiver Flood WatchTSAAdair21 hr
Mar 7, 4:06 PM CSTRiver Flood WatchTSACherokee21 hr
Mar 7, 4:06 PM CSTRiver Flood WatchTSALeFlore22 hr
Mar 7, 4:06 PM CSTRiver Flood WatchTSALeFlore17 hr
Mar 7, 4:06 PM CSTRiver Flood WatchTSAPushmataha39 hr

Nearby

Flash Flood Watches in Oklahoma, 2016Flash Flood Watches in Arkansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.